# SDR SIMA20131120001

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 27,999 hours, 19,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DS156 ABOVE FLIGHT ATTENDANT FLASHLIGHT IS DIM.  REPLACED BURNT BULBS IAW DS156, OPERATIONS TESTED OK IAW CRJ AMM 33-51-00.
